Applied Mathematics & Information Sciences
Abstract
In this article, we present numerical approximations to lower bounds of Structured Singular Values (SSV) for a family of Pascal matrices. In mathematics, particularly in matrix theory, Pascal matrix is an infinite matrix containing the binomial coefficients as its elements. The obtained lower bounds of SSV are then compared with the well-known MATLAB routine mussv available in MATLAB Control Toolbox.
Digital Object Identifier (DOI)
http://dx.doi.org/10.18576/amis/130215
Recommended Citation
Rehman, Mutti-Ur and Arif, Zobia
(2019)
"Numerical Approximation of Bounds of µ-Values for a Family of Pascal Matrices,"
Applied Mathematics & Information Sciences: Vol. 13:
Iss.
2, Article 15.
DOI: http://dx.doi.org/10.18576/amis/130215
Available at:
https://digitalcommons.aaru.edu.jo/amis/vol13/iss2/15